# SDR SWIA2020071550920

- Difficulty date: May 31, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,043 hours, 19,994 cycles
- Engine: Ge CF348C5
- System (JASC): 7250 · Turbine Section
- Part: Seal Ring
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING MESSAGE ON DESCENT. COMPLIED WITH QRH PROCEDURE, NO VISIBLE SMOKE OR SMELL OF BURNING NOTED IN FLIGHT OR AFTER LANDING.  FLIGHT 4609 - FILED CLOSED.  TROUBLE SHOT REPORTED SMOKE IN THE CABIN IN REFERENCE TO FIM; COULD NOT DUPLICATE FINDINGS.  PERFORMED OPERATIONAL CHECK OF THE FWD AND AFT LAVATORY SMOKE DETECTOR REFERENCING CP 2148457 AND CP 21048455 WITH NO DEFECTS NOTED.  PERFORMED BORESCOPES OF LT AND RT ENGINES REFERENCING CP 21048460 AND CP 21048461 FOR LT ENGINE; CP 21048455 AND CP 21048457 FOR THE RT ENGINE.  BORESCOPE RESULTS FOUND LEAKAGE WITHIN LIMITS.  THE RT ENGINE BORESCOPE DID REVEAL DAMAGE TO THE 1ST STAGE TURBINE INLET SEAL RING, SEE CP 21173119 FOR REPLACEMENT OF RT ENGINE.  FOR TROUBLESHOOTING PURPOSES REMOVED AND REPLACED LT AIR CYCLE MACHINE REFERENCE CP 21082812, AND THE RT AIR CYCLE MACHINE REFERENCE CP 21082813.  WE DID HAVE A FINDING OF TRACES OF OIL FROM THE RT AIR CYCLE MACHINE.  REMOVED AND REPLACED LT ENGINE SEAL PRESSURE REGULATING VALVE REFERENCE CP 21082831.  PERFORMED OPERATIONAL CHECKS OF THE LT/RT AIR CYCLE MACHINES.
